BibTeX record journals/amc/FuLLGGZC19

download as .bib file

@article{DBLP:journals/amc/FuLLGGZC19,
  author    = {Fangyan Fu and
               Jiao Li and
               Jun Lin and
               Yanjin Guan and
               Fuzheng Gao and
               Cunsheng Zhang and
               Liang Chen},
  title     = {Moving least squares particle hydrodynamics method for Burgers' equation},
  journal   = {Applied Mathematics and Computation},
  volume    = {356},
  pages     = {362--378},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.amc.2019.03.040},
  doi       = {10.1016/j.amc.2019.03.040},
  timestamp = {Mon, 29 Apr 2019 16:48:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/FuLLGGZC19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics